TNFF 2013 Schedule

MARCH 8

Venue: OISE Auditorium, Toronto [Google Map]
Doors open: 6:30pm

Session A: $15
With valid student ID: $10
Gold pass: $50 Best Value
 

Session A
Time Program
6:30pm Doors open
7:00pm Welcome remarks
7:15pm Introduction by film juror
7:20pm Introduction by co-presenter
7:30pm Dasdhunga - 136 minutes PG
8:45pm Interval for 15 minutes
9:00pm Film resumes
10:30pm Film ends

MARCH 9

Venue: Innis Town Hall, Toronto [Google Map]
Doors open: 12:30pm

Session B: $10
Session C: $10
Session D: $20
Full day pass: $25 Good Value
Gold pass: $50 Best Value
 

Session B: 72 minutes
Time Program
12:30pm Doors open
1:00pm Welcome remarks
1:10pm Introduction by co-presenter
1:30pm Dhulo – 17 minutes
1:50pm Cellphone – 12 minutes 
2:05pm Bansuli – 15 minutes
2:20pm Question and Answer w/ Min Bahadur Bham (Director)
2:30pm False Spring – 15 minutes
2: 46pm Enemy of Ghosts – 9 minutes
Session C: 82 minutes
Time Program
4:00pm Introduction by co-presenter
4:15pm Yomari Ya Bankhan – 9 minutes 
4:25pm Kadamandu – 30 minutes
4:55pm Chhintang Doesn’t Believe in Tears – 43 minutes
Session D: 105 minutes
Time Program
6:30pm Introduction by co-presenter
6:40pm Mukundo – 105 minutes
8:25pm Recorded Question and Answers w/ Tsering Rhitar Sherpa (Director)
8:35pm Closing Remarks
9:05pm Award Announcement
9:10pm Visual Art screening of Photos Circle
9:20pm Performance

Disclaimer: Any views represented in the films, political or otherwise are the views of the filmmakers and not of TNFF.